<< Previous Issue Journal of the Korean Mathematical Society (Vol. 25, No. 2) Next Issue >>
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 169—350
General multiplicity as a mapping
Chan Bong Park and Mi Kyung Kim
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 169—174
Asymptotic behavior of elementary solutions of periodic generalized diffusion equations
Jae Pil Oh and Matsuyo Tomisaki
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 175—198
On the number of primes between two function-values $f(n)$ and $f(n+1)$
Yeu Hua Too
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 199—206
Derivations and homomorphisms on Banach algebras(I)
Kil-Woung Jun, Kil Tae Kim, and Deok Hoon Boo
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 207—213
Reducibility of a complex vector field to a Mizohata type operator
Jong-Sik Kim and Yong Jing Suk
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 215—225
Semi-invariant submanifolds with parallel Ricci tensor of a complex hyperbolic space
Soon Ja Kim
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 227—243
On generators and nonlinear semigroups in Banach spaces
Ki Sik Ha and Jong Soo Jung
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 245—257
Reduced gauge group and the moduli space of stable bundles
Hong-Jong Kim
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 259—264
A note on the quotient ring $R((X))$ of the power series ring $R[[X]]$
Joong Ho Kim
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 265—271
Regular $P$-almost cotangent structures
Manuel de Leon, Isabel Mendez, and Modesto Salgado
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 273—287
Mapping theorems for nonlinear operators
Jong Sook Bae
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 289—301
Compressibility and annihilator conditions
I. H. Cho, J. Y. Kim, J. I. Lim, and D. Y. Park
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 303—308
Some cyclic group actions on homotopy spheres
Jin Ho Kwak and Young Soo Park
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 309—314
Theorems and examples for $R$-type summability methods
C. S. Chun and A. R. Freedman
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 315—324
Uniformly almost recurrence in dynamical systems
Ki Shik Koo
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 325—332
Homology and generalized evaluation subgroups of homotopy groups
Moo Ha Woo and Kee Young Lee
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 333—342
Probabilistic interpretation of non-symmetric Dirichlet forms
Jae Heui Kim
J. Korean Math. Soc. 1988 Vol. 25, No. 2, 343—350

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd